# SDR AALA20130731013

- Difficulty date: July 31, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 38,407 hours, 15,769 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sense Line
- Condition: Loose
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX  INFLIGHT SAN-JFK CREW REPORTED CABIN CONTROL TEMPERATURE OVERHEATED.  EMERGENCY DECLARED, FLIGHT DIVERTED LAX, LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND TWO SENSE LINES LOOSE & ONE NOT CONNECTED TO STANDBY TEMPERATURE CONTROL VALVE.  RETORQUED ALL SENSE LINES.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
